| Model Number |
CUP CURETTE, NANO ARTHROSCOPY, 7CM |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/19/2024, it was reported by a sales representative via (b)(4) that there was a hole found in the sterile packaging of the nano arthroscopy cap curette, ar-1091cc-70-1.Found during an ankle arthroscopy procedure with no adverse effect to the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded the cause of the reported failure.The most likely cause(s) of the reported failure is a user error mishandling the device.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.